# SDR DALA2023110108977

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 LONGERON 17 LH AT CPAX (W2). SUMMARY OF NRC 00407: FRAME STA 1037 LONGERON 17 LH AT CPAX WAS REPAIRED PER B-717-200 SRM 53-20-07-2R REPAIR 4. (LP #0043842)
